[Implications of antiretroviral therapy in oral medicine--a review of literature].
Аннотация
The success of antiretroviral therapy leads to a chronification of HIV-infection resulting in a decline of lethality. The lifelong intake of antiinfectives, though, may result in drug side effects with clinical dental implications. Despite fundamental cellular alterations, including prolonged hemorrhage following surgical interventions, antiretrovirals of all classes, of protease inhibitors, (non-nucleoside) reverse transcriptase inhibitors and of fusion inhibitors may promote oral manifestions like oral ulcera, dysgeusia, salivary gland disorders, papilloma, (peri)oral paresthesia or aphtous stomatitis. Due to inhibitory effects especially of protease inhibitors of cy tochrome P450-isoenzyme CYP3A4 therapeutical interactions with psychotropics/sedatives, antifungal agents, corticoids and intiinfectives, particularly metronidazole, may raise. The application and prescription of systemically metabolized adjuvant drugs as well as the monitoring of the possible progression of HIV infection is a key task in the oral health care of HIV-seropositive patients calling for a close medical coordination of therapeutical interventions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.